# SDR DALA2016012500556

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFTER PAN REPAIR DOUBLER BETWEEN FRI 5/6 AT ROLLER TRACK AREA OF FWD ENTRY DOOR.  DOUBLER  WAS REPLACED IAW SRM 51-30-2, 51-30-1, 51-30-4, 51-10-2, 51-10-3  PAR 14 AND 21  AND DWG 5914121, REV AV.
